The Tilting Tensor Product Theorem and Decomposition Numbers for Symmetric Groups
Author: Cox, Anton
Source: Algebras and Representation Theory, Volume 10, Number 4, August 2007 , pp. 307-314(8)
Abstract:We show how the tilting tensor product theorem for algebraic groups implies a reduction formula for decomposition numbers of the symmetric group. We use this to prove generalisations of various theorems of Erdmann and of James and Williams.
Document Type: Research Article
Affiliations: Email: A.G.Cox@city.ac.uk
Publication date: August 1, 2007